MAUDE Adverse Event Report: EBR SYSTEMS, INC. WISE CRT SYSTEM; M4100

EBR SYSTEMS, INC. WISE CRT SYSTEM; M4100
Model Number M4100
Medical Device Problem Codes Power Problem (3010); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Unspecified Heart Problem (4454)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a routine follow-up, communication with the wise crt system could not be established despite best-practice troubleshooting.The co-implantable cardiac device was functioning normally with right ventricular pacing only.Ecg assessment following adjustment of the right ventricular pulse width showed no left ventricular pacing contribution, indicating a lack of wise system functionality.This finding was unexpected given a wise battery replacement in (b)(6) 2025.No adverse patient sequelae were reported.
 
Additional Manufacturer Narrative
Ebr submits this report to comply with fda regulations 21 cfr parts 4 and 803.Ebr has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, ebr, or its employees that the device, ebr, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.
 
Additional Manufacturer Narrative
The model 3100 battery and the model 4100 transmitter remain implanted in the patient, and no planned explant dates have been communicated to ebr.As the model 4100 transmitter was not returned for analysis, the root cause of the communication failure could not be determined.However, the transmitter's serial number falls within the scope of capa 20-001, which was initiated to address feedthrough failures.
 
Additional Manufacturer Narrative
The model 3100 battery (s/n (b)(6)) and model 4100 transmitter (s/n (b)(6)) associated with this complaint were not returned and remain implanted; therefore, no device testing, functional testing, or physical inspection could be performed and the reported failure could not be reproduced.Communication with the wise transmitter could not be established during the reported follow-up visit despite troubleshooting attempts, preventing retrieval of diagnostic interrogation data from the system.As a result, wise therapy was not delivered at that time and the patient was observed to be pacing rv-only.Available historical system log data were reviewed.The currently implanted battery (s/n (b)(6)), implanted on (b)(6) 2025, demonstrates normal early-life discharge behavior characterized by an initial voltage drop followed by stabilization within the expected voltage range.The battery voltage trend remains within the expected discharge envelope defined by the minimum and maximum model curves, indicating normal system energy consumption.Historical data from the previous battery used in this system were also reviewed and demonstrated voltage behavior consistent with expected performance.No abnormal voltage characteristics were identified that would suggest increased energy consumption, feedthrough leakage, or cable-related issues.A review of the lot history records for the battery (s/n (b)(6)) and transmitter (s/n (b)(6)) was performed.For the battery, impedance testing, leak testing, electrical testing, and sterilization documentation met all acceptance criteria.For the transmitter, acoustic testing, power consumption testing, leak testing, and sterilization documentation also met all acceptance criteria.No discrepancies or nonconformances were identified in the manufacturing records related to the reported complaint.Although kryoflex sealing was used in the transmitter build, which has been associated with certain feedthrough-related failure modes, no supporting evidence of abnormal battery behavior or power consumption was identified in the available performance data.Because the device remains implanted and telemetry communication could not be established, internal device diagnostics and hardware integrity could not be evaluated.While a system-level contributor related to the (b)(6) 2025 battery replacement procedure (such as a possible cable or feedthrough integrity compromise) cannot be excluded, available data do not indicate abnormal energy consumption or battery-related malfunction.Therefore, the specific cause of the loss of communication could not be determined.

Brand Name
WISE CRT SYSTEM
Common Device Name
M4100
Manufacturer (Section D)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer (Section G)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer Contact
sonia finnegan
480 oakmead parkway
sunnyvale, CA 94085
4087201906
MDR Report Key24194719
Report Number3013596742-2026-00003
Device Sequence Number18158742
Product Code SEG
UDI-Device Identifier00859244007005
UDI-Public00859244007005
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P240028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/02/2019
Device Model NumberM4100
Device Lot Number112018-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date02/20/2026
03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown